×

zbMATH — the first resource for mathematics

An extended anyon Fock space and noncommutative Meixner-type orthogonal polynomials in infinite dimensions. (English. Russian original) Zbl 1351.46062
Russ. Math. Surv. 70, No. 5, 857-899 (2015); translation from Usp. Mat. Nauk 70, No. 5, 75-120 (2015).

MSC:
46L53 Noncommutative probability and statistics
60G51 Processes with independent increments; Lévy processes
60H40 White noise theory
33C45 Orthogonal polynomials and functions of hypergeometric type (Jacobi, Laguerre, Hermite, Askey scheme, etc.)
PDF BibTeX XML Cite
Full Text: DOI